Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Coming off citalopram(1 Post)
I’ve been on citalopram now for about three years. Went on them after a bad year when my dad and mother in law both died and I was made redundant. I came down from 20mg to about 10mg a year ago which went fine but I had started a new job and didn’t want to risk coming down any further. I recently decided I’d felt well for a long time so i’m coming off it very slowly. Dr has given me drops so I’ve reduced to 7.5 then 5mg. Been fine for the first four weeks then this weekend I’ve had digestive problems and a general feeling of butterflies and nervousness which fees like anxiety. There’s nothing particularly going on in my life to make me feel that way so I’m assuming it’s the side effects of coming off but also slightly nervous anxiety is coming back! Has anyone else had experience of coming off citalopram and how long do the side effects last?
Please login first.